# SDR 07FDEA02878

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 950D, STR 6R, STRINGER CLIP CRACKED.  REMOVED STRINGER CLIP THAT WAS EXISTING, IAW SRM 51-30-02.  REPLACED WITH NEW STRINGER CLIP IAW SRM 51-30-02.  THIS IS CLASSIFIED A MAJOR REPAIR.
